# SDR CA130603010

- Difficulty date: June 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 16,759 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 1700064F
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT APPROX 10, 000FT CREW GOT AN EICAS MSG FOR FLAP/SLAT FAILURE. DECLARED A PAN PAN WITH ATC. ATC CHANGED ARRIVAL RWY TO 08R FOR AN INTO WIND APPROACH ON THE LONG RWY. EMERG TRUCKS WERE CALLED OUT AND WERE WAITING FOR AC565`S ARRIVAL. FLAPLESS LANDING WAS CARRIED OUT WITHOUT INCIDENT. PASSENGERS WERE NOTIFIED THAT THE TRUCKS WOULD BE THERE TO INSPECT THE AIRCRAFT AND THERE WAS NO ADVERSE PASSENGER REACTION. CAPT WILL SUBMIT AN ASR.  SF ACE 1 REPLACED PER AMM 27-53-02 PB400. DUE TO INTERNAL HARDWARE LATECHED FAULT. OUTBOARD R/H SLAT SKEW SENSOR HARNESS 2+3 AND 3+4 REPLACED PER AMM 27-83-07 PB400. OPERATIONAL TEST OF SLAT CONTROL SYSTEM CARRIED OUT PER AMM 27-80-00-710-801-A. FLAP SYSTEM OPERATIONAL TEST ALSO CARRIED OUT PER AMM 27-50-00-710-801-A. SYSTEM CHECK SERVICEABLE.
